| Catalog Number |
2204-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that leaking chemotherapy, had to restart the chemo after they completed a chemo clean.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for model 2204-0007 lot number 24066727 was performed.The search showed that a total of 57603 units in 1 lot number was built on 24jun2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
Material# 2204-0007 batch# 24066727 it was reported by customer that leaking chemotherapy, had to restart the chemo after they completed a chemo clean.Verbatim: rcc received a complaint via phone.Pir attached.Xxxxx xxxxxxxx xxx@xxx.Xx xxx xxxxxx leaking chemotherapy, had to restart the chemo after they completed a chemo clean.Happened (b)(6) 2024 with 2 separate patients.2420-0007 lot 24075316 2204-0007 lot 24066727.